# SDR VNAA2013082900018

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 22,953 hours, 23,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE RT LOWER WING PLANK CHAFE DAMAGE WAS FOUND.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
